Please use this identifier to cite or link to this item:
Title: Fork-decompositions of matroids
Authors: Hall, R
Oxley, J
Semple, C
Whittle, G
Issue Date: 2004
Publisher: Elsevier
Citation: Advances in Applied Mathematics. 32 (3) 523-575
Abstract: For the abstract of this paper, please see the PDF file.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fork-decompositions of matroids.pdf407.63 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.